# SDR ASAA2023092545329

- Difficulty date: September 25, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N968AK
- Make and model: Boeing 737-9
- Aircraft serial: 67420
- Aircraft time: 1,246 hours, 374 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE ON GROUND. GROUNDED - YES. PERFORMED RESET PROCEDURE PER QRH 11.2.
